American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D57) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Denis Simon. Solving norm equations in relative number fields using $S$-units. Math. Comp. 71 (2002) 1287-1305. MR 1898758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. Everest, I. Gaál, K. Györy and C. Röttger. On the spatial distribution of solutions of decomposable form equations. Math. Comp. 71 (2002) 633-648. MR 1885618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] István Gaál and Günter Lettl. A parametric family of quintic Thue equations. Math. Comp. 69 (2000) 851-859. MR 1659855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] István Gaál and Michael Pohst. Power integral bases in a parametric family of totally real cyclic quintics. Math. Comp. 66 (1997) 1689-1696. MR 1423074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] István Gaál. Computing all power integral bases in orders of totally real cyclic sextic number fields. Math. Comp. 65 (1996) 801-822. MR 1333313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Maurice Mignotte, Attila Pethö and Ralf Roth. Complete solutions of a family of quartic Thue and index form equations. Math. Comp. 65 (1996) 341-354. MR 1316596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] István Gaál. On the resolution of inhomogeneous norm form equations in two dominating variables . Math. Comp. 51 (1988) 359-373. MR 942162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ezra Brown. Sets in which $xy+k$ is always a square . Math. Comp. 45 (1985) 613-620. MR 804949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1